# SDR AALA201907109013

- Difficulty date: July 9, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 60,066 hours, 24,508 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 21C13211
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS NR 1 FWD FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED AFTER TAKEOFF. MAINTENANCE REPLACED LEFT WING FUEL TANK FORWARD PUMP LOW PRESSURE SWITCH IAW AMM 28-42-11. OPS CHECK NORMAL.
